# SDR RAIA0004013

- Difficulty date: April 17, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 9,461 hours, 9,785 cycles
- System (JASC): 7600 · Engine Controls
- Part: Sensor
- Part number: 31055016
- Condition: Failed
- Location: Lt Engine
- Part time: 8,882 hours, 9,215 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7027 - STL,  LT ENGINE IEC FAULTED DURING TAKEOFF ROLL.  MAINTENANCE REPLACED LT ENGINE T2 SENSOR.
